Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Brown discharge after period. On thyroxin. Why does this happen?

Iam seeing brown discharge(light color) from past 2 months. Iam seeing this discharge after 10 days of my period completes.This discharge will be there for 4 days and later it wont be there.My Period's cycle is proper.
Iam having thyroid.We met to endocrinologist and they gave us thyroxin tablets for 3 months.We are taking it from past 2 months.When we met the doctor we did not tell this problem as we did not see this brown discharge at that time.
This brown discharge issue was observed 6 months before and during that time we met Ayurvedic doctor and started taking medicine and it was cured after some time.
But again last month(Mar) and this month I saw brown discharge after 10 days of my period.
Please suggest me what is the problem and how to stop this.

Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

The possible cause for your spotting are:
-Bleeding during ovulation. Called mittelschmerz syndrome.
-Inter-menstrual spotting due to hormonal imbalance.

You continue your thyroid treatment.
And consult gynecologist once and discuss regarding your problem.
With her suggestion you can go for hormonal pills for few months, possibly which will correct this spotting.
For more details you can ask me through:
Take care.

Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor